# SDR DXTA2021090948530

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,813 hours, 1,227 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Rt Eng Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FIRE DETECTION LIGHT ILLUMINATED ON CLIMB OUT APPROX 4000-5000 FT FOR ONE SECOND.  RECEIVED 1 AURAL RT ENG FIRE CALL &  RED CAS MSG FOR LESS THAN 1 SECOND.  IMMEDIATELY CHECKED  ENG PARAMETERS.  ALL INDS NORMAL, NO SECONDARY INDS OF A FIRE. ALL INDS NORMAL REMAINDER OF FLT.  PERFORMED ARES DOWNLOAD & SENT TO MANUF.FOR REVIEW.   REMOVED PCB & FOUND A CLEAR THICK SUBSTANCE ON CONNECTOR FACES. CLEANED CONNECTIONS IAW SPM 20·30-05.  PERFORMED SATIS WIRING CHECKS FROM PCB TO RT ENG FIRE DETECTOR ASSY.  NSTALLED PCB & CONNECTOR IAW MM 24-60-35. OPS CHKED GOOD.  PERFORMED A SATIS ENG FIRE SENSOR VISUAL CHK OF RT ENG LOOP IAW HM 26-10-00.
